# SDR CA050727001

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Engine: Ge CFM565A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ENG NR 2 FAILED.  TAKEOFF REJECTED.  RAISED, ENGINE CHANGE IN PROGRESS (YOW).
